Weakly almost periodic flows

R. Ellis, M. Nerurkar

Research output: Contribution to journalArticlepeer-review

26 Scopus citations

Abstract

The notion of the enveloping semigroup of a flow is applied to some situations in ergodic theory. In particular, weakly almost periodic functions on groups are studied and Moore's ergodic theorem is proved.

Original languageEnglish (US)
Pages (from-to)103-119
Number of pages17
JournalTransactions of the American Mathematical Society
Volume313
Issue number1
DOIs
StatePublished - May 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Weakly almost periodic flows'. Together they form a unique fingerprint.

Cite this